Modern from Switzerland – Helpex® for cold in time!

Composition of active ingredients: 

1 sachet 4 g - paracetamol 500 mg,
levocetirizine dihydrochloride 1,25 mg
contains ginger officinalis extract 6:1

Dosage form: 

2,5 g of powder in sachet, № 10 with gignger taste

  • Especially for patients with diabetes
  • Removes the main symptoms of cold and flu
  • Has indirect antiviral effect on rhinovirus*
  • It protects against bacterial complications*
Indications: 
Adults
Children from 12 years

Administration and Dosages.

Dosage for adults and children over 12 years: 1 sachet up to 4 times per day.
Intervals between doses should be not less than 4 hours.
To dissolve powder from sachet in a glass of hot water and drink.
Treatment duration should not exceed 5 days.
Maximum period of use without consulting a doctor is 3 days.

Children.
Do not apply to children under 12 years.

Pharmacotherapeutic group.

Analgesics and antipyretic. Anilides. Paracetamol, combination without neuroleptics. АТХ N02В Е51.

Pharmacological properties.

Paracetamol acts as anesthetic, febrifugal, and anti-inflammatory substance. Mechanism of action of paracetamol is connected with its influence on hypothalamus’ heat-regulating center and its ability to inhibit synthesis of prostaglandin and mediators of inflammation (kinin and serotonine) and to increase pain threshold.

Levocetirizine dihydrochloride. Due to decreased adhesion of ICAM-1, an indirect antiviral effect is carried out, since a resistance of cells to rhinovirus increases. Levocetirizine reduces expression of adhesion of molecules such as ICAM-1 and VCAM-1, which are markers of allergic inflammation. Also, when using levocetirizine, a level of secondary adhesion Staphylococcus aureus and Haemophilus influenzae decreases to epithelial cells of nasopharynx infected with rhinoviruses.

Levocetirizine dihydrochloride - is non-sedative antihistamine, an active R-enantiomer of cetirizine, belongs to competitive histamine antagonists group. Pharmacological action is done by blocking Н1-receptors.

Levocetirizine has affinity for Н1-receptors higher in 2 times, than cetirizine. It influences on histamine-dependent stage of an allergic reaction, it reduces eosinophil migration, vascular permeability, limits a release of inflammatory mediators. Prevents a development and suppresses a course of allergic reactions, has an antiexudative, antipruritic, anti-inflammatory effect, does not have anticholinergic and antiserotonin effects, does not penetrate central nervous system.

To obtain full information please see the Patient Leaflet Information.

Indications.

Relief of symptoms, which appear during:

  • acute respiratory viral infections
  • flu

for:

  • reduction of body high temperature,
  • reduction of rhinitis,
  • removal of edema of the nasal mucosa,
  • elimination of body aches,
  • headache relief.

Contraindications.

Individual hypersensitiveness to any of ingredients of medicine or to the other derivative of piperazine in anamnesis.

To obtain full information please see the Patient Leaflet Information.

Do not exceed recommended dose.  It should not be simultaneously used with other medicines which contain paracetamol. Paracetamol should be used with caution in patients with impaired liver or renal function.

Do not use for pregnant women, since levocetirizine dihydrochloride is contraindicated during pregnancy.

To obtain full information please see the Patient Leaflet Information.

Store in original packaging, at a maximum temperature of 25°C.

Keep out of the reach of children.

R.S. MOH of Ukraine № UA/17631/01/01 date 21.08.2019